shoonya - centre for art and somatic practices

Begins

Ends

Sun 10:30, 2017-01-15

Sun 14:30, 2017-01-15

Duration: 4h | Timezone: Asia/Kolkata

Status: passed

Event description:

Virtual danceR

What: A workshop combining dance and motion capture technology/virtual reality (VR).
Who: For dancers who have choreographed solos or duets.
When: January 15, 2017, 10.30am-2.30pm

About the Workshop
Swissnex and Artanim are bringing a virtual reality (VR) experience to Shoonya! Within the framework of a larger VR event that is open to the public, they are offering a workshop limited to 4 dancers. In this workshop, participants will test the Vicon motion capture system, a technology that records the movements of a real actor in order to apply them to a virtual character. After a short introduction and overview of the principles and challenges related to motion capture, participants will have the chance to experience the 3D In Motion (3DIM) framework. This experimental setup allows for the creation and control of 3D graphics in real time using the entire body. The dancer’s movements are tracked by the motion capture system and instantaneously converted into graphic content. 3DIM magically turns you into an interactive dancer or 3D sculptor.

Dancers who have choreographed solos and duets are invited to apply! The workshop will be filmed and dancers will receive edited videos, which can be used to further their choreographic/artistic explorations.

January 15, 2017 (Sunday)
10.30am-2.30pm
Rs. 2000 per participant
Limited to 4 dancers - solos or duets only!

Interested dancers, please write to info@shoonyaspace.com with the following information:
- Your CV/experiences with dance
- A video of the solo/duet choreography you plan to perform at the workshop

Deadline to apply is January 5th!

About the Facilitators
Caecilia Charbonnier obtained a Master of Advanced Studies (MAS) in Computer Graphics at EPFL and a PhD degree in Computer Science at MIRALab - University of Geneva. She is currently President and Research Director at Artanim. Her work focuses on the interdisciplinary use of motion capture from 3D animation, VR applications, live performances to movement science, orthopaedics, and sports medicine.

Sylvain Chagué is an engineering graduate of the “Ecole des Mines de Saint-Etienne” (France) and specializes in image processing, computer graphics, 3D animation, and motion capture technologies. His areas of expertise are the use of motion capture data for 3D animation and video games, VR applications, interactive human-computer interfaces, as well as 3D body scanning technologies. He is the co-founder and current Technology Director of Artanim.

Artanim: http://www.artanim.ch

Shoonya - Centre for Art and Somatic Practices
A space to learn, explore, and experience - Shoonya is a non-profit platform for art and somatic practices located in the heart of Bangalore on Lalbagh Road. A light-filled space surrounded by beautiful palm trees, Shoonya is designed for people of different artistic disciplines and somatic practices to create, connect, and collaborate. Broaden your horizons, or escape them, through community classes, workshops, performances, film screenings, discussion forums, and more.

Email: info@shoonyaspace.com
Phone: +91 77608 32226

Find us in the void…
Facebook: https://www.facebook.com/ShoonyaSpace/
Instagram: https://www.instagram.com/shoonyaspace/
Twitter: https://twitter.com/shoonyaspace
Instamojo: https://www.instamojo.com/shoonya/?ref=offer_products
Maps: https://goo.gl/maps/BK5GpJe1VmR2

Website: https://www.facebook.com/events/1566328916715479

Provider: facebook

Last update: 2016-12-28

4th Floor, Rear Wing, Brahmananda Court #37 Lal Bagh Road Bangalore 560027 560027 Bangalore India


Phone: +91 77608 32226

Location description:

Shoonya is a platform for self discovery through the arts and somatic practices.
Shoonya is a non-profit organization inspired by the passion with which Joseph Ollapally embraced his journey of self-discovery and seeks to help people find new dept... Read more




Upcoming events nearby

in 0h

Sanctum Presents Bollywood Blowout ft DJ Hussain

Sun 20:00

sanctum club

1.4 km

Sanctum Club

in 0h

MoonArra featuring Phil Scarff.

Sun 20:00

the bflat bar

5.9 km

The BFlat Bar

in 14h

Finding Character with The Tadpole Repertory & Hanchu-Yuei

Mon 10:00

shoonya - centre for art and somatic practices

0.0 km

Shoonya - Centre for Art and Somatic Practices4th Floor, Rear Wing, Brahmananda Court #37 Lal Bagh Road Bangalore 560027 560027 Bangalore India

in 23h

Phenix Monday ft. KA -19

Mon 19:00

big pitcher bangalore

6.4 km

Big Pitcher Bangalore

in 1d 1h

Escape 2 Sakleshpur(Trek with Waterfall Visit)

Mon 21:30

escape2explore

7.4 km

Sakaleshpur

in 1d 13h

50p 2017 - A conference on India's digital payment ecosystem

Tue 09:00

hasgeek

2.7 km

HasGeek

in 1d 21h

NUMA Bengaluru Season 2 Demo Day

Tue 17:30

numa bengaluru

5.4 km

NUMA Bengaluru

in 1d 22h

THE BUZZFEST VOL.3 Sharing Economy

Tue 18:00

bhive startup & entrepreneur community (bsec)

1.5 km

BHIVE Workspace -S6

in 1d 22h

The Buzzfest VOL.3 Sharing Economy

Tue 18:00

bhive workspace

4.8 km

BHIVE Workspace

in 1d 23h

Big Jam Ft. Xenoverse

Tue 19:00

big pitcher bangalore

6.4 km

Big Pitcher Bangalore

in 1d 23h

Write Out Loud 48

Tue 19:30

lahe lahe

6.6 km

Lahe Lahe

in 2d 0h

Beginner - Intermediate : Tuesday Badminton @ Indiranagar 8:30 PM to 10 PM

Tue 20:15

crazzy shuttlers (badminton for all)

5.1 km

city nest sports

in 2d 10h

Makalidurga Day Trek

Wed 06:30

get beyond limits

5.4 km

Bangalore

in 2d 13h

Soft Skills Trainer Certification Course (SSTC)

Wed 09:30

pranvis

8.5 km

IIMPT

in 2d 14h

Zen Cosmic Healing - Self Transformation & Art Of Healing

Wed 10:00

1000 petals

7.1 km

1000 Petals

in 2d 14h

Enabling Virtualization in SDN and NFV world on IA

Wed 10:30

out of the box network developers bangalore

1.5 km

Hotel Royal Orchid

in 2d 17h

Sand Dunes Jaisalmer 25-29 Jan 2017

Wed 13:15

happy mates

6.5 km

01/29/2017

in 2d 21h

Scaling Agile Institute - Volunteer Meetup

Wed 17:30

scaling agile institute

1.5 km

Innovation Roots

in 2d 22h

OpenEBS Bangalore Meetup #1

Wed 18:00

openebs bangalore

3.5 km

NASSCOM 10000 Startup Warehouse

in 2d 22h

Containerized Storage for Containers Meetup

Wed 18:00

openebs bangalore

3.5 km

NASSCOM 10000 Startup Warehouse

in 2d 22h

Ek Jhalak: A concert with Nishant Panicker

Wed 18:00

alliance française de bangalore

3.7 km

Alliance Française de Bangalore

in 2d 23h

Karaoke Go Loud ft. KJ Aditya

Wed 19:00

big pitcher bangalore

6.4 km

Big Pitcher Bangalore

in 2d 23h

Jam on Music

Wed 19:30

bangalore folk expression meetup

1.5 km

Lahe Lahe, 80 Edifice, 4th floor. No 2906 & 2907, HAL 2nd Stage, 80 feet road, Indiranagar, Bangalore

in 3d 0h

Sanctum Presents Wednesday Club ft DJ Harry

Wed 20:00

sanctum club

1.4 km

Sanctum Club

in 3d 0h

Republic day long weekend Special - Gokarna & Sirsi - 25,26,27 Jan 2017

Wed 20:00

bangalore adventure & climbing meetup group

8.7 km

Gokarna

in 3d 0h

Beginner - Intermediate : WednessDay Badminton @ Indiranagar 8:30 PM to 10 PM

Wed 20:15

crazzy shuttlers (badminton for all)

5.1 km

city nest sports

in 3d 2h

Makalidurga Trek with Plan The Unplanned

Wed 22:15

plan the unplanned bangalore

2.9 km

Plan The Unplanned

in 3d 9h

Meditate on the Saddle

Thu 05:30

adventure junkie

4.8 km

Adventure Junkie

in 3d 10h

Republic Day Ride to Bidadi Magadi 26 jan2017

Thu 06:00

icycle.in

4.9 km

ICYCLE.in

in 3d 10h

Hulukudi Betta Day Trek

Thu 06:30

living one with nature

3.7 km

Living One With Nature

in 3d 11h

Family Trek & Zipline(Chanaryanaswamy)Open

Thu 07:30

bangalore hikes by himalayan brothers adventure

6.1 km

Bangalore Hikes By Himalayan Brothers Adventure

in 3d 13h

Sky, Earth & Water – Landscape Photography – Gokarna

Thu 09:00

darter photography

3.9 km

Gokarna

in 3d 14h

The Great Karnataka Journey

Thu 10:00

white collar hippie

9.0 km

Karnataka,Banglore

in 3d 15h

IoT and Embedded Systems Bootcamp v3.0 [Republic Day Weekend]

Thu 11:00

bangalore embedded systems meetup

6.1 km

Ploud.io, No. 5A, 1st Floor, Raj Mahal Vilas, 9th Main Road, Sadashivanagar

in 3d 15h

IoT Bootcamp v3.0 [Republic Day Weekend]

Thu 11:00

bangalore makespace and open source creativity

6.1 km

Ploud.io, No. 5A, 1st Floor, Raj Mahal Vilas, 9th Main Road, Sadashivanagar

in 3d 19h

Story session:: Bhaktas of Bharatadesha Edition 2

Thu 15:00

kavade

4.0 km

Kavade

in 3d 19h

Ablaze

Thu 15:00

bethel ag church, bangalore

9.3 km

Bethel AG Church, Bangalore

in 3d 20h

Offbeat Kutch

Thu 16:00

trippin traveller online

2.7 km

Trippin Traveller Online

in 3d 22h

Vinspect 2016

Thu 18:00

enoteca by madhuloka

5.4 km

Enoteca

in 3d 23h

26th, Thursday Studio 4121 proudly presents Celebrity DJ Night

Thu 19:00

big pitcher bangalore

6.4 km

Big Pitcher Bangalore

in 3d 23h

ಜೂಪಿಟರ್

Thu 19:30

kh kala soudha

3.2 km

KH Kala Soudha

in 4d 0h

MellowDyn ft. Mahesh Raghunandan

Thu 20:00

blue frog bangalore

2.6 km

Blue FROG Bangalore

in 4d 9h

Kumara Parvatha (1,712m)

Fri 05:00

bangalore hikes by himalayan brothers adventure

6.1 km

Bangalore Hikes By Himalayan Brothers Adventure

in 4d 14h

Unmaad'17 Food Village

Fri 10:00

unmaad - cultural festival of iim bangalore

7.4 km

IIMB 'Unmaad'

in 4d 23h

Gokarna Trek with Plan The Unplanned

Fri 19:00

plan the unplanned bangalore

2.9 km

Plan The Unplanned

in 4d 23h

Gokarna Beach Trails

Fri 19:00

living one with nature

3.7 km

Living One With Nature

in 4d 23h

Psychic Friday ft. Sameer Zaine

Fri 19:00

big pitcher bangalore

6.4 km

Big Pitcher Bangalore

in 4d 23h

ರಾಂ ಪ್ರಂ ತೆನಾಲಿ

Fri 19:30

kh kala soudha

3.2 km

KH Kala Soudha

in 4d 23h

Gokarna Beach Trek

Fri 19:30

nature walkers

3.9 km

Gokarna

in 5d 0h

Sanctum Presents Ladies Night ft. DJ Harry

Fri 20:00

sanctum club

1.4 km

Sanctum Club

in 5d 0h

Sax Machine at blueFROG Bangalore

Fri 20:30

alliance française de bangalore

2.6 km

Blue FROG Bangalore

in 5d 1h

That Improv Jam with Kaneez Surka

Fri 21:00

that comedy club

2.6 km

That Comedy Club

in 5d 1h

Diplomats of Sound & DADA Presents The Last Skeptik, _RHL, UP7T

Fri 21:00

the humming tree

6.3 km

The Humming Tree

in 5d 1h

Heavenly Wayanad : Trip to God's Own Country

Fri 21:00

crazyyatra

7.5 km

CrazyYatra

in 5d 2h

Kopatty Coorg Trek with Plan The Unplanned

Fri 22:00

plan the unplanned bangalore

2.9 km

Plan The Unplanned

in 5d 4h

Narasimha Parvata Trek

Sat 00:01

adventure junkie

4.8 km

Adventure Junkie

in 5d 6h

Trip to Andaman Island

Sat 02:30

bangalore travel club

5.4 km

Bangalore

in 5d 10h

All Women Trek - Makalidurga Trek

Sat 06:00

nature walkers

7.8 km

Nature Walkers

in 5d 10h

Kunti Betta Day Trek

Sat 06:30

nature walkers

7.8 km

Nature Walkers

in 5d 11h

Houses of Malgudi : Part II in Malleswaram.

Sat 07:30

bengaluru by foot

2.1 km

Bengaluru by Foot